# SDR SWAA2013052816495

- Difficulty date: May 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 69,702 hours, 59,618 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654451615
- Part serial: 10380
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER ACTUATOR LEAKED.  R & R NR 6 SPOILER IAW AMM.
